# SDR AWXA200100616

- Difficulty date: November 24, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 50,446 hours, 30,847 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655017
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - FRAME BS 787 UPPER FLANGE BETWEEN STR 24 AND 25 R/H SIDE DENTED OUT OF LIMITS PER B737-300 SRM 53-00-07, PG 101, 102, FIG 1. REMOVED DENTED PORTION OF FRAME AT BS 787 BETWEEN STR 24 AND 25 R/H SIDE IAW B737-300 SRM 51-70-11, PG 1-6, FIG 1.
